MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 19-9

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 19-9
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported observation of an elevated atellica im ca 19-9 result which was discordant relative to repeat testing on an alternate method.The assay's instructions for use (ifu) states the following, under expected values section: ¿3.7% of samples from normal patients recovered >37 iu/ml so a certain number of elevated results from normal patients can be expected for this assay.¿ the assay's instructions for use (ifu) states the following, under limitations section: ¿the assay is not supposed to be used as a screening test or for diagnosis.Elevated levels of ca 19-9 can be observed in patients with nonmalignant diseases.The concentration of ca 19-9 in a given specimen determined with assays from different manufacturers can vary because of differences in assay methods, calibration, and reagent specificity.Heterophilic antibodies in human serum can react with reagent immunoglobulins, interfering with in vitro immunoassays.¿ siemens further evaluated the event and determined that the sample-specific issue contributed to the elevated ca 19-9 result.A product issue was not identified.The customer is operational and the reported event was resolved by routine troubleshooting.
 
Event or Problem Description
The customer reports observation of an elevated atellica im ca 19-9 result with lot# 549, which was discordant relative to repeat testing on an alternate method.The initial result was not reported to the physician(s).The same sample was repeated on the original analyzer, which produced similarly elevated result.The sample was then repeated on an alternate atellica instrument and obtained similar elevated result and considered correct.The sample was tested on the alternate method which produced a lower result.The repeat result obtained on the alternate method was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Correction (09-mar-2026): in the initial report under the b6 section, the sentence ¿the sample was then repeated on an alternate atellica instrument and obtained similar elevated result and considered correct.¿ was entered incorrectly.Please find the corrected sentence for b6 section below: "the sample was then repeated on an alternate atellica instrument and obtained similar elevated result and was considered erroneous.Both repeat results were not reported to the physician(s).".

Brand Name
ATELLICA IM CA 19-9
Common Device Name
ATELLICA IM CA 19-9
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
333 coney st. e
registration #: 1219913
walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24504542
Report Number1219913-2026-00049
Device Sequence Number18609460
Product Code NIG
UDI-Device Identifier00630414598161
UDI-Public(01)00630414598161(10)85824549(17)260502
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K031393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model NumberN/A
Device Catalogue Number10995489
Device Lot Number85824549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale